# SDR 9810289922

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL29O, BOTH PILOTS AND A FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE FLIGHT DECK.  FLIGHT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL WIRING AND COMPONENTS, BOTH FORWARD AND MAIN ELECTRICAL COMPARTMENTS AND OPERATED BOTH ENGINES ON THE GROUND.  NO TROUBLE FOUND.
